# SDR 2007UALA04073

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 62,882 hours, 10,286 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG "ENG 1 FIRE LP2" DISPLAYED AT SHUTDOWN.
